# SDR SWAA2022020411167

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 41,929 hours, 24,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193AR HAS DISBOND ON OUTER SURFACE. / REPAIRED DISBOND ON OUTER SURFACE ON WING TO BODY FAIRING PANEL #193AR. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-2. 57252U 12/22/17
